Startseite UB

The approximation of planar curve evolutions by stable fully implicit finite element schemes that equidistribute

Barrett, John W. and Garcke, Harald and Nürnberg, Robert (2011) The approximation of planar curve evolutions by stable fully implicit finite element schemes that equidistribute. Numer. Methods Partial Differential Equations 27 (1), pp. 1-30.

[img]
Preview
PDF
Download (1MB)

Abstract

Based on earlier work by the authors, in this paper we introduce novel fully discrete, fully practical parametric finite element approximations for geometric evolution equations of curves in the plane. The fully implicit approximations are unconditionally stable and intrinsically equidistribute the vertices at each time level. We present iterative solution methods for the systems of nonlinear ...

plus


Export bibliographical data



Item Type:Article
Date:2011
Institutions:Mathematics > Prof. Dr. Harald Garcke
Classification:
NotationType
65M60MSC
65M12MSC
35K55MSC
53C44MSC
74E10MSC
74E15MSC
Keywords:parametric finite elements, equidistributed polygonal meshes, curve evolution, anisotropy, networks of curves, gradient flows
Subjects:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Partially
Owner: Eva Ruetz
Deposited On:23 Mar 2010 08:13
Last Modified:13 Mar 2014 13:08
Item ID:13609
Owner Only: item control page

Downloads

Downloads per month over past year

  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact